A reverse of the Cauchy-Bunyakovsky-Schwarz integral inequality for complex-valued functions and applications for Fourier transform
Bull. Korean Math. Soc. 2005 Vol. 42, No. 4, 725-738
Published online December 1, 2005
S. S. Dragomir, G. Hanna, and J. Roumeliotis
Victoria University of Technology, Victoria University of Technology, Victoria University of Technology
Abstract : A reverse of the Cauchy-Bunyakovsky-Schwarz integral inequality for complex-valued functions and applications for the finite Fourier transform are given.
Keywords : Cauchy-Bunyakovsky-Schwarz inequality, Fourier transform, Gruss inequality
MSC numbers : 26D15, 26D10, 41A55
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd